Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 952068, 21 pages
http://dx.doi.org/10.1155/2014/952068
Research Article

-Algebras Associated with Hilbert -Quad Modules of Finite Type

Department of Mathematics, Joetsu University of Education, Joetsu 943-8512, Japan

Received 30 September 2013; Accepted 2 December 2013; Published 30 January 2014

Academic Editor: A. Zayed

Copyright © 2014 Kengo Matsumoto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A Hilbert -quad module of finite type has a multistructure of Hilbert -bimodules with two finite bases. We will construct a -algebra from a Hilbert -quad module of finite type and prove its universality subject to certain relations among generators. Some examples of the -algebras from Hilbert -quad modules of finite type will be presented.